# SDR SWAA2023122926805

- Difficulty date: December 1, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,226 hours, 25,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BTW STR 5L AND STR 6L AT FWD GALLEY AREA 2023-750334<[01] REPAIRED FRAME LOC. ON BS 312 BTW STR 5L AND STR 6L AT FWD GALLEY AREA IAW EA# M-22-153-01244. ITEM RII SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPAIRED FRAME LOC. ON BS 312 BTW STR 5L AND STR 6L AT FWD GALLEY AREA IAW EA# M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED STEP 2 COMPLETED
